# SDR UPS04541747

- Difficulty date: December 31, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 19,955 hours, 13,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202474
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  CORROSION ON SEAT TRACK AROUND FASTENER HOLES BS 565 AND BS 615 BL 0 WL 208.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW 53-00-02.  THE SRM REPAIRED PER GOODRICH ER 04-1022.
